# SDR GUU2004F00027

- Difficulty date: September 15, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044700
- Part serial: PS114446
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AM ENGINE RUNUPS, RT ENGINE WENT INTO FEATHER AND WOULD NOT COME OUT.  ALL OTHER PARAMETERS NORMAL.  AFTER FURTHER INSPECTION, DEMATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF AT THE BLADE ROOT.  POWER SECTION HAS MAJOR INTERNAL DAMAGE.  REPLACED LT POWER SECTION MODULE AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  NOTE:  SUSPECT NR 2 PT BLADE FAILURE.
